Have Medical Questions? Ask a Doctor Online!
Yes you may have symptoms due to the low potassium --muscle cramps , palpitations, fatigue , numbness and tingling are possible. Do you take any diretic or medication for high blood pressure ? That is most common cause.
I would advise that you supplement both potassium and magnesium as these may at times both be too low.
Follow up with your doctor as it may be caused by several possible factors and the cause needs to be identified. Your doctor may prescribe a daily potassium supplement such as 20 meq daily..
If you have had excess sweating that is possible cause. Diarrhea is possible cause. Taking certain medications as I mentioned may cause this. Certain endocrine problems may cause ( excess of aldosterone may cause retention of sodium and renal loss of potassium)
So Follow up with your doctor so as to ascertain cause and Best corrective measures is recommended
I hope that this information is helpful for you.Let me know if you have further questions or discussion.I will be happy to get back with you.If my answers have been helpful and to your satisfaction then please remember to leave positive feedback Thank you and Best Regards,
Anthony Bray MD